Zum Radon-Nikodymschen Satz für positive Vektormaße.

Wolfgang Hackenbroch

Mathematische Annalen (1973)

  • Volume: 206, page 63-66
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hackenbroch, Wolfgang. "Zum Radon-Nikodymschen Satz für positive Vektormaße.." Mathematische Annalen 206 (1973): 63-66. <http://eudml.org/doc/162506>.

author = {Hackenbroch, Wolfgang},
journal = {Mathematische Annalen},
pages = {63-66},
title = {Zum Radon-Nikodymschen Satz für positive Vektormaße.},
url = {http://eudml.org/doc/162506},
volume = {206},
year = {1973},

AU - Hackenbroch, Wolfgang
TI - Zum Radon-Nikodymschen Satz für positive Vektormaße.
JO - Mathematische Annalen
PY - 1973
VL - 206
SP - 63
EP - 66
UR - http://eudml.org/doc/162506
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.